Proceedings of the Japan Academy

On closed graph theorem

Michiko Nakamura

Full-text: Open access

Article information

Proc. Japan Acad., Volume 46, Number 8 (1970), 846-849.

First available in Project Euclid: 20 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46A30: Open mapping and closed graph theorems; completeness (including $B$-, $B_r$-completeness)
Secondary: 54C10: Special maps on topological spaces (open, closed, perfect, etc.)


Nakamura, Michiko. On closed graph theorem. Proc. Japan Acad. 46 (1970), no. 8, 846--849. doi:10.3792/pja/1195520198.

Export citation


  • [1] H. G. Garnir: Some new results in classical functional analysis. Proceedings of the International Conference on Functional Analysis and Related Topics, 361-368 (1970).
  • [2] M. De Wilde: Sur le theoreme du graphe ferme. C. R. Acad. Sc. Paris, 265, serie A, 376-379 (1967).
  • [3] W. Slowikowski: On continuity of inverse operators. Bull. Amer. Math. Soc, 67(5), 467-470 (1961).
  • [4] M. Nakamura: On quasi-Souslin space and closed graph theorem. Proc. Japan Acad., 46 (6), 514-517 (1970).

See also

  • Part II: Michiko Nakamura. On closed graph theorem, II. Proc. Japan Acad., Volume 48, Number 2 (1972), 108--109.
  • See: Yasujirô Nagakura. On closed graph theorem. Proc. Japan Acad., Volume 48, Number 9 (1972), 665--668.